# SDR 2008UALA03911

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 12,770 hours, 4,198 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 DENTS AT SECTION FR23 AT FLOOR LEVEL ON LEFT SIDE OF AIRCRAFT.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT IAD.  CLEANED AREAS, CHECKED FOR CRACKS, NONE FOUND.  TREATED AREAS, PRIMED AREAS, PAINTED AREAS.  OK PER SRM 53-00-11.
